# SDR 2021FA0000297

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: General aviation
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 1,942 hours, 1,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Zone 100
- Part time: 1,942 hours, 1,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CHAFE ON LOWER FUSELAGE FROM ANTI-ICE CROSSFLOW VALVE. REFERENCE TEXTRON AVIATION SR-680A-ATA53-22175 DATED: 09JUL2019.
